ITEM METADATA RECORD
Title: Semi-simple splittings for solvable Lie groups and polynomial structures
Authors: Dekimpe, Karel # ×
Issue Date: 2000
Publisher: Walter de gruyter & co
Series Title: Forum mathematicum vol:12 issue:1 pages:77-96
Abstract: In this paper we construct a semi-simple splitting for all connected and simply connected solvable Lie groups G. Such a semi-simple splitting <(G )over bar> is itself a connected and simply connected solvable Lie group, containing G, and moreover, <(G )over bar> splits over its nilradical. The construction we present is the continuous analogue of a similar construction for polycyclic groups, due to D. Segal. Finally we use this semi-simple splitting to show that any G admits a polynomial structure of degree dim(G).
ISSN: 0933-7741
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science